University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Exponential attractors for random dynamical systems and applications

Shirikyan, A and Zelik, S (2012) Exponential attractors for random dynamical systems and applications Stochastic Partial Differential Equations: Analysis and Computations, 1 (2). pp. 241-281.

[img]
Preview
Text
1208.3361v1.pdf - ["content_typename_UNSPECIFIED" not defined]
Available under License : See the attached licence file.

Download (431kB) | Preview
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview

Abstract

The paper is devoted to constructing a random exponential attractor for some classes of stochastic PDE's. We first prove the existence of an exponential attractor for abstract random dynamical systems and study its dependence on a parameter and then apply these results to a nonlinear reaction-diffusion system with a random perturbation. We show, in particular, that the attractors can be constructed in such a way that the symmetric distance between the attractors for stochastic and deterministic problems goes to zero with the amplitude of the random perturbation.

Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Shirikyan, AUNSPECIFIEDUNSPECIFIED
Zelik, SUNSPECIFIEDUNSPECIFIED
Date : 16 August 2012
Identification Number : 10.1007/s40072-013-0007-1
Related URLs :
Additional Information : This is an arXiv version of the paper.
Depositing User : Symplectic Elements
Date Deposited : 07 Jan 2015 18:17
Last Modified : 08 Jan 2015 02:33
URI: http://epubs.surrey.ac.uk/id/eprint/806839

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800